# SDR 03FDEA00800

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 855  NR 3 ENGINE RTCORE COWL FWD RIB CRACKED AT UPPER L/E RADIUS.    CLOSING ACTION ON 05/24/03.  REMOVED FASTENERS FOR ACCESS IAW SRM 51-31-01.  WELLED CRACK ON MAE TRAVELER   T2/336399 IAW SRM 54-31-01. REINSTALLED FASTNERS IAW SRM 51-35-01, PAINTED TEFLON   PAINT IAW SRM 51-21-01 INSTALLED CORE COWL IAW M/M 71-13-01-0.
